Translator Disclaimer
2012 Equivariant topological complexity
Hellen Colman, Mark Grant
Algebr. Geom. Topol. 12(4): 2299-2316 (2012). DOI: 10.2140/agt.2012.12.2299

Abstract

We define and study an equivariant version of Farber’s topological complexity for spaces with a given compact group action. This is a special case of the equivariant sectional category of an equivariant map, also defined in this paper. The relationship of these invariants with the equivariant Lusternik–Schnirelmann category is given. Several examples and computations serve to highlight the similarities and differences with the nonequivariant case. We also indicate how the equivariant topological complexity can be used to give estimates of the nonequivariant topological complexity.

Citation

Download Citation

Hellen Colman. Mark Grant. "Equivariant topological complexity." Algebr. Geom. Topol. 12 (4) 2299 - 2316, 2012. https://doi.org/10.2140/agt.2012.12.2299

Information

Received: 2 May 2012; Revised: 2 August 2012; Accepted: 4 August 2012; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1260.55007
MathSciNet: MR3020208
Digital Object Identifier: 10.2140/agt.2012.12.2299

Subjects:
Primary: 55M99, 57S10
Secondary: 55M30, 55R91

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.12 • No. 4 • 2012
MSP
Back to Top